A second-order maximum principle in optimal control under state constraints

Abstract : A second-order variational inclusion for control systems under state constraints is derived and applied to investigate necessary optimality conditions for the Mayer optimal control problem. A new pointwise condition verified by the adjoint state of the maximum principle is obtained as well as a second-order necessary optimality condition in the integral form. Finally, a new sufficient condition for normality of the maximum principle is proposed. Some extensions to the Mayer optimization problem involving a differential inclusion under state constraints are also provided.
Type de document :
Article dans une revue
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2013, 39 (3-4), pp.233-270. 〈http://www.math.bas.bg/serdica/n34_13.html〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00921850
Contributeur : Helene Frankowska <>
Soumis le : samedi 21 décembre 2013 - 23:47:57
Dernière modification le : mercredi 21 mars 2018 - 18:56:45

Identifiants

  • HAL Id : hal-00921850, version 1

Collections

Citation

Hélène Frankowska, Daniel Hoehener, Daniela Tonon. A second-order maximum principle in optimal control under state constraints. Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2013, 39 (3-4), pp.233-270. 〈http://www.math.bas.bg/serdica/n34_13.html〉. 〈hal-00921850〉

Partager

Métriques

Consultations de la notice

176